# SDR MALA010397

- Difficulty date: March 18, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Nozzle
- Part number: FN24668057
- Part serial: L291478
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2797, LT INTAKE LIGHT ILLUMINATED IN FLIGHT.  AIR TURNBACK TO BIS.  REPLACED LT ENHAUST NOZZLE PN FN24668057, SN/ON L291478, SN/OFF L293501.  REMAND REPLACED DE-ICE CONTROL UNIT PN 44730-501, SN/ON A00311, SN/OFF A00482. OPS AND SECURITY CHECKS GOOD.
